# SDR SCNA20220523053

- Difficulty date: April 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMAGE TO FRAME, AFT CARGO @STA 727B, STR 24L.  RESOLUTION:  REPAIRED DAMAGED FRAME @STA 727B STR 24L IN ACCORDANCE WITH B737 SRM 53-60-70-2R-3 REV 75. THIS IS A CATEGORY "B" REPAIR. INSPECTION THRESHOLD IS 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 35,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICHEVER COMES FIRST IAW TABLE 206.
